# SDR CA081014004

- Difficulty date: September 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 3,948 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1700375200
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T FWD PAX DOOR AFT LATERAL SEAL (PN 170-03752-001) WAS FOUND GOUGED AT 3 LOCATIONS. PLEASE REFER TO THE ATTACHED PICTURES FOR DETAILS, TYPICAL DAMAGE SEEN TO THE PAX/SERVICE DOOR CUTOUT SEAL RESTS.  EMB HAS ISSUED A “TYPICAL” IC APPROVAL THAT PERMITS PERMANENT BLENDING OF UP TO 20% THICKNESS.
